# SDR HNAA0700175

- Difficulty date: September 2, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 48,742 hours, 54,263 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Part number: 110821AA
- Condition: Lack Of Lube
- Location: Pilot Seat
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE CAPTAINS SEAT BECAME DISLODGED AND FELL FROM THE TRACKS TO THE FLOOR.  MTX LUBED VERTICAL ADJUSTMENT LOCK MECHANISM.
